# SDR SWIA2020021148434

- Difficulty date: January 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Condition: Broken
- Location: Cargo Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO DOOR AFT LOCK LEVER BROKEN OFF   (C-CHECK) RO 2/07/2020   REPLACED FWD CAGO DOOR AFT LOCK LEVER REF. CRJ-700 CMM. OP'S TEST PASSED.
